# SDR SIMA20121211002

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 22,911 hours, 19,577 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14539965404
- Part serial: 783
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT ELEVATOR UPPER AND LOWER SKINS CREASE/PUNCTURED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED ELEVATOR IAW AEA EO EM-55MR-377.  THE AIRCRAFT WAS RETURNED TO SERVICE.
